# SDR CALA9600840

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8101220000B
- Condition: Contaminated
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F, H

## Discrepancy

THE FLIGHT ATTENDANT SAW SMOKE COMING FROM RT OVEN IN FORWARD GALLEY WHILE IN FLIGHT.  THE SMOKE CEASED AFTER USING A HALON AND WATER FIRE EXTINGUISHER AND PULLING THE CIRCUIT BREAKERS FOR THE RIGHT AND LEFT FORWARD OVENS.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MELTED PLASTIC ON THE HEATING ELEMENTS AND FAN OF THE RT OVEN IN THE FORWARD GALLEY.  THE OVEN WAS REMOVED AND REPLACED, OPERATION OF THE OVEN CHECKED NORMAL.  THE HALON AND WATER FIRE EXTINGUISHERS WERE REPLACED.
